# SDR SWAA2016050951605

- Difficulty date: March 28, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N636WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27709
- Aircraft time: 62,571 hours, 49,231 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 69773671
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR CUT OUT T CHORD AT DOOR STOP NR 1 CRACKED, BETWEEN BS 332 - 344, STRINGER 8R.  R & R T CHORD IAW EA.
